# SDR ASAA2018050124445

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 23,379 hours, 6,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 17315
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 23,391 hours, 6,800 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START RECALL, RT PACK LIGHT ILLUMINATED. EXTINGUISHED WITH RESET OF M/C.  ACFT GROUNDED.  PERFORMED PZTC BITE IAW AMM 21-61-00-700-806-802 ON BOTH CONTROLLERS.  FOUND TCV FAULT ON THE NR 2 CONTROLLER.  REMOVED AND REPLACED THE RT PACK TCV IAW AMM 21-51-10/401. OPS, BITE, AND LEAK CHECKED GOOD.
